| Model Number |
500001002002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-feb-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cubie pockets were not detected on bus.A field service engineer inspected the station and found that all pockets failed and were not detected on the bus across the board.The station was powered down, and physical damage was discovered on the bus cable in the auxiliary cabinet.The bus cable in the auxiliary cabinet was replaced successfully.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, multiple cubie pockets were not detected on the bus, affecting all cubie drawers on the station.The customer rebooted the device and attempted recovery; however, the issue persisted.The customer stated that this malfunction occurred while dispensing the medication and unable to access the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.